# SDR C2XA00IA211

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520557007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE RIGHT FUSELAGE SKIN AFT OF FRAME 29 HAD A LIGHTNING STRIKE EXIT MARK.  MAINTENANCE REPAIRED THE AFFECTED AREA OF SKIN USING A RIVET REPAIR IAW EMB 145 SRM 53-00-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
